MathSciNet Relay Station
MathSciNet bibliographic data
MR653942 14F05 (14D22 53C05 81E10)
Atiyah, M. F.; Bott, R. Yang-Mills and bundles over algebraic curves. Proc. Indian Acad. Sci. Math. Sci. 90 (1981), no. 1, 11–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement